Autoimmune Hepatitis due to vaccines


Assalaamu alaykum.

Below is a good article explaining the impact of vaccines, special the hepatitis vaccine on the liver..

This is what I’m suffering from quiet some years.

It has been very bad during pregnancies and especially during my last 2 pregnancies

I urinated pure blood and every 15 to 20 minutes.

I had chronic jaundice, ascites, bloating..etc..

I received my last Hep B shot before O became Muslim while still working in a hospital as a nurse.

Here in Pakisten the medical care, EDUCATION AND AWARENESS ARE ZERO.. NEEDLESS TO SAY THAT NO DOCTOR KNEW WHATS WRONG WITH ME.

I COULDN’T BREATH  WALK, DO ANYTHING, ALWAYS NAUSEA, JAUNDICE, PAIN IN MY LIVERS AND KIDNEYS, HAIR LOSS,, UNEXPLAINED FAINTING, BLOOD SUGAR CRUSHES AND BLOOD PRESSURE SPIKES AND FALLS BELOW THE MINIMUM, PANCREATIC EXHAUSTION, BLURRED MIND, .ETC.

DOCTORS WANTED TO PUT ME ON PSYCHO PHARMACEUTICS AS THEY HAD NO CLUE WHATS WRONG AND TEST DIDN’T SHOW ANYTHING WRONG!

THEY JUST SAID VITAMIN INCREASE WHILE I TOOK ALREADY HIGH POTENCY VITAMINS DURING PREGNANCY.. SO MY LIVER  GOT TE REST OF THE PUNCH ….

BY THE GRACE OF ALLAH AZZA WA JAL AFTER MY LAST CHILD WAS BORN THING TOOK A CHANGE AND WE FOUND A HAKEEM TO TREAT ME.

THE BEGINNING OF THE TREATMENT WAS A NIGHTMARE. MY BODY WAS SO CONTAMINATED AND THE DETOXIFICATION WAS AND STILL A ROLLER COASTER RIDE.

I WAS DIAGNOSES WITH SPLEEN AND LIVER ANOMALIES AND SO BAD WEAKNESS AND TIREDNESS,VERY LOW IRON AND Hb WHICH JUST DOES NOT RISE EVEN WHILE BEING TREATED FOR IT.

PLEASE EDUCATE YOURSELVES  AND STAY AWAY FROM WESTERN MEDICINE AND DIAGNOSTICS. THEY DO NOT CURE BUT MAKE SICK AND SURE THAT YOU STAY IN HOSPITAL CARE!

 

Autoimmune Hepatitis

If you or a loved one suffered from an enlarged liver, jaundice (yellowing of the skin and eyes), nausea, vomiting, loss of appetite, dark urine, pale or gray-colored stools shortly after receiving a vaccine then we may be able to help. Contact our vaccine injury lawyers for a free legal consultation at 1-800-810-3457 or Get Help Now!

Vaccines can cause damage to your liver

Vaccines can cause damage to your liver by causing inflammation. This condition is called autoimmunehepatitis. This condition is usually quite serious and, if not treated, gets worse over time.

Autoimmune hepatitis can last for years and can lead to scarring and hardening of the liver. Eventually liver failure can result from the condition. Symptoms of autoimmune hepatitis range from mild to severe. Because severe viral hepatitis or hepatitis caused by a drug have the same symptoms as autoimmune hepatitis, tests may be needed for an exact diagnosis. Doctors should also review and rule out all medicines a patient is taking before diagnosing autoimmune hepatitis.

What are the symptoms of autoimmune hepatitis?

Fatigue is probably the most common symptom of autoimmune hepatitis. Other symptoms include an enlarged liver, jaundice (yellowing of the skin and eyes), itching, skin rashes, joint pain, abdominal discomfort, abnormal blood vessels on the skin, nausea, vomiting, loss of appetite, dark urine, pale or gray-colored stools.

People in advanced stages of the disease are more likely to have symptoms related to chronic liver disease, such as fluid in the abdomen also called ascites and mental confusion. Women may stop having menstrual periods.

If you or a loved one developed autoimmune hepatitis after receiving a vaccination please contact our vaccine injury lawyers at 1-800-810-3457 or Get Help Now!

Vaccine injury can be often very complicated, painful and lifelong. Injuries compensated by the Vaccine Injury Compensation Program include the following:

Latest Vaccine Related Autoimmune Disorder News

[catlist id=147, excludeposts=2003,2001,1999,1996,121,1975 excerpt=yes]

Advertisements